# SDR UALA2012021300814

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,797 hours, 12,989 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81001
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE & OFF LIGHT.  DUE TO REPEAT GRIPES OF RIGHT GEN DRIVE LIGHT AND GEN OFF LIGHT AND GCU ALREADY REPLACED, REPLACE THE RIGHT IDG.  VERIFY EFFECTIVITY WITH ON-LINE IPC.  REPLACED RIGHT ENGINE IDG PER MM.  OPS AND LEAK CHECK NORMAL.
